# SDR A6WA2019102846960

- Difficulty date: October 15, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3505064
- Condition: Chafed
- Location: Bs 574-621
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR HORIZONTAL BEAM TO BE CHAFED ON FED SIDE BELOW THE  GROOVE PULLEY.
